• Welcome, Guest. Please login or register.
    July 30, 2014, 08:16:46 PM

  • Login with username, password and session length

Sajid's dove

Tell everyone they can now find this site by typing this into their browser:

thalpal.com

If you are interested in visiting Lisa's previous (MSN) forum, it will still be available for viewing at: http://thalpal1.multiply.com/ /ThalassemiaPatientsandFriends



If you have any problems registering or signing in, please send an email to: andy@thalpal.com
Please do not send questions about thalassemia to this address.


Administrators
Andy
Danielle

Thalassemia Patients and Friends and thalpal © A. Battaglia 2013





48659 Posts in 5072 Topics by 4557 Members
Latest Member: ChadMartin2112

Forum Tip: 
You can now simply type thalpal.com into your browser and it will take you to this site. Tell your friends about this easy-to-remember name.
www.thalpal.com
« previous next »
Pages: 1 Go Down Print
Author Topic: faint episodes / feeling of losing consciousness  (Read 3761 times)
Dori
Supreme Member
*****
Offline Offline

Location: Earth

Posts: 1411



« on: November 03, 2010, 09:38:09 AM »

Hello,
I always return to this forum and I try to look weekly. Well, I proble occured of which I have no idea how to describe it. First it bother me from time to time but not that hard. Now it does and I believe iti s not primarly caused due my lack of enough sleep this past days.
Yesterday while sitting an exam I started to get " faint episodes"  I had a hard time to just keep sitting and not drop off my chair. I think the observator notices I did not feel well, but what could I say?
It's like I lost consciousness. I don't know. My sight got a bit blurry and the world is not realy twisted but my eyes and face are falling. I just cant describe it and it bother me lots. I have not tell any about this. Not my parents,not my friends. I dont want to freak them out nor I want them too tell me it is nothing and it is lack of sleep. Which I believe is not.

I fighted that all exam long and at the end when I thought this is what I need to pass I handle it over and prepared myself on the way back home. I bought something salty. I cannot say of it really helped cause I already started to feel a bit better. Have had this kindof episode for a month now but never like this.

Does someone have any thoughts? Please know I won't become more happier when one say it's from anemia. That's what my friends say, but if it's that then it would be almost bother me, right?

A clueless Dore
ps my post transplant friend is doing better and has an engraftment about 80 procent.
Logged
Andy
Administrator
Supreme Member
*****
Offline Offline

Location: In my heart, Maldives

Gender: Male
Posts: 6883


Will thal rule you or will you rule thal?


« Reply #1 on: November 03, 2010, 10:14:29 AM »

Lack of sodium can cause that, so make sure you try to eat something salty if it happens again. If it helps, you know it is sodium.

Something I want to add from personal experience. Never drink distilled water. It has no minerals in it and it can cause a serious imbalance of minerals in the cells. I found this out the hard way and almost passed out while working in the sun.

Logged

Andy

All we are saying is give thals a chance.
Prets
Junior Member
***
Offline Offline

Posts: 211


« Reply #2 on: November 10, 2010, 09:18:34 AM »

Yes salt helps when I get this problem with low BP.

But i also have some pill that is actually used for vertigo, it also prevents me from fainting. Gives me some confidence when i have to go out.

Hope you feel better soon Dore.  :-)
Logged

Symptomatic Beta Thal Minor.
Dori
Supreme Member
*****
Offline Offline

Location: Earth

Posts: 1411



« Reply #3 on: December 04, 2010, 04:43:11 AM »

TY. I still got it. Now definitely plays over-exhausting. I hope that's a word. This is actually the first weekend of this year of uni that I am home. If you wonder why I am so much away from home then that will lead us to another topic (escaping loniless). This year started at 1 september btw. I think I will look up vertigo.
Yesterday I also had only eat a small piece of bread. Exjade is absolutely bordering me lots. There's a patron I now see too. Every friday I get this problem. In other words.. I must break through the side effects one time very soon. But when? Exjade messed up with my stomach and gives me nausea all day long. And it gives me this other weird feeling I cannot prescribe. My ferritin is rising so it is working. I hope it won't take again 8 months before we see a drop. Today I start with 1125. Thursday I upgrade to 1250 but that was too much. It is not the rigt place to ask but how much mg/kg? 20? 30? 40?
Logged
eldavido
New Member
*
Offline Offline

Posts: 16


« Reply #4 on: August 12, 2012, 02:36:29 AM »

i  dont  know what type of thalssemia  you  have   but  i  have  fainted  a  coupler  times  it  was  due  to   exhaustion  and  low  iron  levels     i  have  alpha   thalassemia   minor   and  i  know  if  i  work  to  hard  and  become  exhausted  and  i  miss  a  coupler  iron  rich  meals    i  can  faint  or  become  unconcious     i  make  sure  i  self  regulate  my  iron  meals   and  i  dont  drink  coffee  too   adios  for  now  ps  when  my  iron  levels  are  low  it  feels  like  theres  no  blood  in  my  head  and  my  eyes  get  blury  and  i  become  dizzy  and  cant  stand  up  straight  but  soon  as  i  get  some  iron  rich  foods   im  fine  adios  for  now
Logged
Pages: 1 Go Up Print 
« previous next »
Jump to:  

Powered by MySQL Powered by PHP Powered by SMF 1.1.19 | SMF © 2013, Simple Machines Valid XHTML 1.0! Valid CSS!